Indian Journal of Dermatology
CASE REPORT
Year
: 2015  |  Volume : 60  |  Issue : 4  |  Page : 406--409

D-penicillamine induced degenerative dermopathy


Sujay Khandpur1, Naresh Jain1, Shweta Singla2, Priti Chatterjee3, Madhuri Behari2 
1 Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi, India
2 Department of Neurology, All India Institute of Medical Sciences, New Delhi, India
3 Department of Pathology, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Dr. Sujay Khandpur
Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi
India

D-penicillamine interferes with elastin and collagen metabolism and produces several cutaneous and multi-systemic side-effects. We present two cases of Wilson«SQ»s disease who on long-term penicillamine therapy developed drug-induced degenerative dermopathy manifesting as skin fragility over pressure sites and cutis laxa-like changes.


How to cite this article:
Khandpur S, Jain N, Singla S, Chatterjee P, Behari M. D-penicillamine induced degenerative dermopathy.Indian J Dermatol 2015;60:406-409


How to cite this URL:
Khandpur S, Jain N, Singla S, Chatterjee P, Behari M. D-penicillamine induced degenerative dermopathy. Indian J Dermatol [serial online] 2015 [cited 2021 Aug 2 ];60:406-409
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2015;volume=60;issue=4;spage=406;epage=409;aulast=Khandpur;type=0